Math. Model. Nat. Phenom.
Volume 16, 2021
|Number of page(s)||13|
|Published online||07 June 2021|
A stability theorem for equilibria of delay differential equations in a critical case with application to a model of cell evolution
Department of Mathematics and Informatics, University Politehnica of Bucharest,
Splaiul Independentei 313,
2 School of Arts and Sciences, Department of Mathematics and Physics, Lebanese International University, Bekaa, Lebanon.
* Corresponding author: firstname.lastname@example.org
Accepted: 12 April 2021
In this paper the stability of the zero equilibrium of a system with time delay is studied. The critical case of a multiple zero root of the characteristic equation of the linearized system is treated by applying a Malkin type theorem and using a complete Lyapunov-Krasovskii functional. An application to a model for malaria under treatment considering the action of the immune system is presented.
Mathematics Subject Classification: 93A30 / 93B18 / 93C10 / 93D05 / 93D30
Key words: Stability / delay differential equation / Lyapunov-Krasovskii functional
© The authors. Published by EDP Sciences, 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.